# SDR 95ZZZX2703

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4230K
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV41230
- System (JASC): 7603 · Power Lever
- Part: Throttle Assy
- Part number: 1453011
- Condition: Cable Froze
- Location: Cable End
- Part time: 3,301 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON SECOND POWER REDUCTION, THROTTLE FROZE.  PRIOR TO FLIGHT, ENGINE COMPARTMENT HAD BEEN CLEANED WITH PERMATEX BIODEGRADABLE AEROSOL SPRAY.  IT TURNED OUT TO HAVE A WATER BASE THAT LEFT DROPLETS ON THE CABLE END THAT FROZE AT ALTITUDE.  IT THAWNED NEAR THE GROUND.  THE SPRAY SHOULD NOT BE USED, ESPECIALLY AFTER CABLES HAVE BEEN LUBRICATED WITH LPSI OR WD-40.  (SEE MARCH, 1995, ALERTS BULLETIN).
